| Model Number |
CCU, ARTHREX SYNERGYUHD4, MATRIX |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/27/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 10/27/2023, it was reported by a sales representative via (b)(4) that an ar-3200-0020 ccus screen would display static, green lines and halo images when the camera was plugged in.This occurred during a case.It seems like they are shorting out and the prongs were bent on the cables connecting to the ccu but still would connect.They replaced the ccu and continued successfully with no adverse event or patient harm.